# SDR 95ZZZX3338

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Main Servo
- Part number: 212076005703
- Condition: Leaking
- Location: Rt Cyclic
- Part time: 3,531 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DROP IN NR 1 HYDRAULIC SYSTEM OIL PRESSURE.  LANDED AT OFFSHORE HELIPORT WITHOUT INCIDENT.  FOUND RT CYCLIC SERVO LEAKING FLUID OUT OF TOP OF SERVO BETWEEN CAP AND PISTON.  412 IPC, FIGURE 67-2, ITEM 41.
